# SDR ASAA2022072039261

- Difficulty date: July 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THRESHOLD WEB AT AFT CARGO DOOR IAW B737-900ER SRM 51-40-02-0G-0W= 1.0 O= .056 R= .042 L= 1.5 D= .014.
